# SDR AALA201602299012

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 46,123 hours, 26,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT SIDE BOX BEAM FLANGE, AFT 2 HOLES HAVE CRACK INDICATION, AT FRAME 43 & -Y1622.  REPAIRED IAW EO 5315Y066.
